# SDR UIEA2011011100094

- Difficulty date: January 11, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 74,044 hours, 14,432 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1700 S40L. STRINGER TOP FLANGE CORRODED 1/2" X 1/4".  STRINGER REMOVED FOR REPAIR. REPAIR PARTS FABRICATED PER SRM 53-10-03. WEB, STIFFENERS AND CLIPS INSTALLED PER SRM 51-30-02.
